Alert archive / California / Frost Advisories in 2013

Frost Advisory 13, NWS Los Angeles, CA

February 10, 2013

NWS Los Angeles, CA issued this frost advisory at Feb 10, 2013, 1:40 AM PST. It took effect at Feb 11, 2013, 1:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2013, 1:40 AM PST (09:40 UTC)
In effect from
Feb 11, 2013, 1:00 AM PST
Expired
Feb 11, 2013, 9:00 AM PST
In force
8 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WWUS76 KLOX 100940
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
140 AM PST SUN FEB 10 2013

...COLD AIR MASS IN PLACE THROUGH REMAINDER OF THE WEEKEND...

.A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN
EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS
EXPECTED THROUGH SUNDAY MORNING...LOW TEMPERATURES ARE EXPECTED
TO DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MOST
LOCATIONS IN THE VALLEYS... DESERT...AND NORTH OF POINT
CONCEPTION.

CAZ034-035-044-046-547-101700-
/O.NEW.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/
/O.CON.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
140 AM PST SUN FEB 10 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST MONDAY.

* LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA
  COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO
  VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS.

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32
  DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING AND ONCE AGAIN
  MONDAY MORNING.

* TIMING...IN EFFECT THROUGH 9 AM PST THIS MORNING...THEN FROM 1
  AM MONDAY EARLY MORNING THROUGH 9 AM MONDAY.

* IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE 
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.
BRING PETS INDOORS AT NIGHT.

&&

$$

CAZ045-088-101700-
/O.CON.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/
VENTURA COUNTY COASTAL VALLEYS-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...SANTA CLARITA...NEWHALL...VALENCIA
140 AM PST SUN FEB 10 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* LOCATION...CENTRAL COAST...VENTURA COUNTY VALLEYS...ESPECIALLY
  OJAI VALLEY. SANTA CLARITA VALLEY AND THE WESTERN PORTION OF THE
  SAN FERNANDO VALLEY FROM WESTLAKE VILLAGE TO WOODLAND HILLS. 

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 
  DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING.

* TIMING...IN EFFECT THROUGH 9 AM PST THIS MORNING.

* IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE 
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.
BRING PETS INDOORS AT NIGHT.

&&

$$

KAPLAN
4 follow-up statements
239 
WWUS76 KLOX 101640
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
840 AM PST SUN FEB 10 2013

...COLD AIR MASS IN PLACE THROUGH REMAINDER OF THE WEEKEND...

.A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN
EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS
EXPECTED THROUGH MONDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO
DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MANY LOCATIONS
IN THE VALLEYS...DESERTS...AND NORTH OF POINT CONCEPTION.

CAZ034-035-044-046-547-110200-
/O.EXP.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/
/O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
840 AM PST SUN FEB 10 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
MONDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

* LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA 
  COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO 
  VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS.

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32
  DEGREES FOR MORE THAN 2 HOURS EARLY MONDAY MORNING.

* IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE 
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.
BRING PETS INDOORS AT NIGHT.

&&

$$

CAZ045-088-101745-
/O.EXP.KLOX.FR.Y.0012.000000T0000Z-130210T1700Z/
VENTURA COUNTY COASTAL VALLEYS-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...SANTA CLARITA...NEWHALL...VALENCIA
840 AM PST SUN FEB 10 2013

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...


$$
144 
WWUS76 KLOX 110147
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
547 PM PST SUN FEB 10 2013

...COLD AIR MASS IN PLACE THROUGH MONDAY...

.A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION BEHIND AN
EXITING STORM SYSTEM. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS
EXPECTED THROUGH MONDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO
DROP TO FREEZING OR SLIGHTLY BELOW FREEZING ACROSS MANY LOCATIONS
IN THE VALLEYS...DESERTS...AND NORTH OF POINT CONCEPTION.

CAZ034-035-044-046-547-110900-
/O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
547 PM PST SUN FEB 10 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
MONDAY...

* LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA 
  COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO 
  VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS.

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 
  DEGREES FOR MORE THAN 2 HOURS EARLY MONDAY MORNING.

* IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE 
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.
BRING PETS INDOORS AT NIGHT.

&&

$$

HALL
254 
WWUS76 KLOX 110842
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1242 AM PST MON FEB 11 2013

CAZ034-035-044-046-547-111645-
/O.CON.KLOX.FR.Y.0013.130211T0900Z-130211T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
1242 AM PST MON FEB 11 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* LOCATION...THE CENTRAL COAST...THE INTERIOR VALLEYS OF VENTURA 
  COUNTY...ESPECIALLY OJAI VALLEY AND THE WESTERN SAN FERNANDO 
  VALLEY BETWEEN WESTLAKE VILLAGE TO WOODLAND HILLS.

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 29 AND 32 
  DEGREES FOR MORE THAN 2 HOURS EARLY THIS MORNING.

* IMPACTS...LOW TEMPERATURES NEAR OR BELOW FREEZING CAN DAMAGE 
  SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. PROTECTIVE
MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.
BRING PETS INDOORS AT NIGHT.

&&

$$

ASR
143 
WWUS76 KLOX 111646
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
846 AM PST MON FEB 11 2013


CAZ034-035-044-046-547-111800-
/O.EXP.KLOX.FR.Y.0013.000000T0000Z-130211T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA PAULA...FILLMORE...OJAI...PIRU...TOPANGA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
846 AM PST MON FEB 11 2013

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES ARE EXPECTED TO DROP TO NEAR OR SLIGHTLY BELOW
FREEZING AGAIN TONIGHT AND ANOTHER FROST ADVISORY MAY BE NEEDED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 9, 8:00 PM PST, 5 hours 40 minutes earlier.

Area forecast discussion, Feb 9, 8:00 PM PST, 5 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 PM PST SAT FEB 9 2013

.SYNOPSIS...

A COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND.
HOWEVER...A GRADUAL WARMING TREND WILL DEVELOP NEXT WEEK AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE WEST COAST. OFFSHORE FLOW WILL
LIKELY DEVELOP BY MONDAY RESULTING IN NEAR NORMAL TEMPERATURES BY
MID WEEK AND ABOVE NORMAL TEMPERATURES BY LATE IN THE WEEK.

&&

.SHORT TERM (TONIGHT-TUESDAY)...
SATELLITE IMAGERY SHOWING SOME STRATOCUMULUS CLOUDS LINGERING ACROSS
PORTIONS OF LOS ANGELES COUNTY THIS EVENING...MAINLY ACROSS THE SAN
GABRIEL MOUNTAINS. WHILE MOST OF THE AREA WILL SEE DRYING
CONDITIONS...00Z NAM CONTINUES TO HOLD ONTO SOME RESIDUAL LOW LEVEL
MOISTURE ACROSS LOS ANGELES OVERNIGHT. SINCE THE INVERSION WILL
REMAIN QUITE WEAK...ANY LOW CLOUDS THAT DEVELOP ACROSS THE LOS
ANGELES COAST SHOULD REMAIN PATCHY IN NATURE.

THE MAIN SHORT TERM FOCUS WILL CONTINUE TO BE COLD TEMPERATURES THROUGH
THE WEEKEND. A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT THROUGH
EARLY SUNDAY MORNING ACROSS THE VALLEYS OF LOS ANGELES AND VENTURA
COUNTIES...AS WELL AS THE CENTRAL COAST. COLDER WIND SHELTERED PORTIONS
OF THESE ZONES WILL LIKELY SEE MINIMUM TEMPERATURES AT OR SLIGHTLY
BELOW FREEZING. ONLY CONCERN IS LOW LEVEL MOISTURE OVER THE SAN GABRIEL
VALLEY MAY PRECLUDE TEMPERATURES FROM REACHING THE FREEZING MARK IN
THAT ZONE.

COLD NORTHERLY FLOW ALOFT ORIGINATING FROM CANADA WILL CONTINUE TO FILTER
INTO SOUTHERN CALIFORNIA ON SUNDAY AS A STRONG UPPER LEVEL RIDGE OF
HIGH PRESSURE DEVELOPS OFF THE WEST COAST WHILE ANOTHER TROUGH DIGS
SOUTHWARD THROUGH THE GREAT BASIN. AS THE SHORTWAVE ENERGY DROPS
INTO SOUTHERN NEVADA ON SUNDAY...THIS WILL HELP TO MAINTAIN SOME
LOW LEVEL MOISTURE ACROSS LOS ANGELES COUNTY. WITH DAYTIME HEATING...SHOULD
SEE ANOTHER ROUND OF STRATOCUMULUS CLOUDS...ESPECIALLY IN THE SAN GABRIEL
RANGE.

AS THE SHORTWAVE ENERGY CONTINUES TO SLIDE SOUTHWARD INTO NORTHERN
ARIZONA...THERE WILL BE A DEVELOPING OFFSHORE FLOW PATTERN ACROSS SOUTHERN
CALIFORNIA LATE SUNDAY NIGHT INTO MONDAY. THIS OFFSHORE EVENT WILL CONTINUE
TO USHER IN COOL AIR FROM THE INTERIOR ON MONDAY...AS 850 MB TEMPERATURES
ARE STILL A CHILLY -3 DEGREES ACROSS THE SAN GABRIELS ON MONDAY
MORNING. THERE IS MODERATE UPPER LEVEL WIND AND THERMAL SUPPORT THAT
MAY REQUIRE WIND ADVISORIES AS WE DRAW CLOSER TO THE EVENT. THE
OFFSHORE FLOW CONTINUES ON TUESDAY...WITH TEMPERATURES REBOUNDING
INTO THE MID 60S IN WARMER COASTAL/VALLEY LOCATIONS.

*** FROM PREVIOUS DISCUSSION ***

.LONG TERM (WEDNESDAY-SATURDAY)...

THE HIGH PRESSURE SYSTEM WILL BECOME MORE DOMINANT FOR LATE
WEEK...MORPHING INTO A BLOCKING RIDGE ALONG THE WEST COAST. THE
JET STREAM WILL STAY WELL INTO CANADA THROUGH AT LEAST THE END OF
THE WEEK. ALL MEMBERS OF GEFS SOLUTIONS ARE IN VERY GOOD
AGREEMENT FOR A DECENT WARM-UP FOR LATE WEEK AS AN OFFSHORE FLOW
PATTERN STRENGTHENS. TEMPERATURES COULD PEAK INTO THE 70S TO
LOWER 80S ACROSS MOST COASTAL AND VALLEY LOCATIONS. DRY WEATHER
SHOULD BE EXPECTED FOR THE LONG TERM PERIOD.

&&

.AVIATION...09/2330Z.

LINGERING MOISTURE HAS GENERATED SOME STRATOCUMULUS CLOUDS ACROSS THE
LA BASIN THIS AFTERNOON. AFTER SUNDOWN...MOST OF THESE CLOUDS ARE EXPECTED
TO DIMINISH. WHILE MOST AREAS ARE EXPECTED TO CLEAR...SOME MVFR CIGS
WILL LIKELY DEVELOP ACROSS THE LA COUNTY COAST...INCLUDING KLAX AND
KLGB. THERE IS A SLIGHT CHANCE THAT THE CIGS AND VSBYS COULD FALL INTO
IFR CATEGORY.

KLAX...GOOD CHANCE OF MVFR CIGS DEVELOPING BETWEEN 10/10-10/18Z
OTHERWISE CURRENT SKY/VSBY CONDITIONS LIKELY. SLIGHT CHANCE OF CIGS
DROPPING INTO IFR CATEGORY.

KBUR...SCT-BKN040-050 CONDITIONS EXPECTED TO CONTINUE THROUGH 03Z
THEN CLEARING SKIES. SLIGHT CHANCE OF IFR/MVFR CIGS TO DEVELOP ONCE
AGAIN OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...

&&

PUBLIC...GOMBERG/HALL
AVIATION...GOMBERG
SYNOPSIS...SUKUP/HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 9, 4:00 PM PST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 PM PST SAT FEB 9 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-101400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
400 PM PST SAT FEB 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

AREAS OF FROST ARE EXPECTED LATER TONIGHT ACROSS THE VALLEYS AND
CENTRAL COAST AS TEMPERATURES DROP TO BETWEEN 29 AND 32 DEGREES IN
COLDEST LOCATIONS. THERE WILL ALSO CONTINUE TO BE A THREAT OF BLACK
ICE CONDITIONS IN THE MOUNTAINS...MAKING DRIVING CONDITIONS
DANGEROUS.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

AREAS OF FROST WILL CONTINUE EARLY SUNDAY MORNING ACROSS THE VALLEYS
AND CENTRAL COAST.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Frost Advisories in California, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.